# SDR USAAD99054

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47208
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE EMERGENCY LIGHTS WERE INOPERATIVE FOR THE FORWARD ENTRY DOOR, SERVICE DOOR, FLIGHT DECK, AND FORWARD AISLE CEILING.  MAINTENANCE REPLACED ALL 10 LIGHT BULBS AND CABIN CEILING POWER SUPPLY AND BATTERIES.  (M)
